# SDR EISA99050

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND DEEP GOUGES AND CORROSION ON NR 5 SLAT RIB AT OUTBOARD TRACK FORWARD ATTACH BOLT HOLE.  REMOVED GOUGES AND CORROSION, FABRICATED AND INSTALLED RIB DOUBLER PER SRM 57-50-3.  (M)
